Translator Disclaimer
Winter 2020 A converse to a construction of Eisenbud–Shamash
Petter A. Bergh, David A. Jorgensen, W. Frank Moore
J. Commut. Algebra 12(4): 467-477 (Winter 2020). DOI: 10.1216/jca.2020.12.467

Abstract

Let (Q,𝔫,k) be a commutative local Noetherian ring, f1,,fc a Q-regular sequence in 𝔫, and R=Q(f1,,fc). Given a complex of finitely generated free R-modules, we give a construction of a complex of finitely generated free Q-modules having the same homology. A key application is when the original complex is an R-free resolution of a finitely generated R-module. In this case our construction is a sort of converse to a construction of Eisenbud and Shamash which yields a free resolution of an R-module M over R given one over Q.

Citation

Download Citation

Petter A. Bergh. David A. Jorgensen. W. Frank Moore. "A converse to a construction of Eisenbud–Shamash." J. Commut. Algebra 12 (4) 467 - 477, Winter 2020. https://doi.org/10.1216/jca.2020.12.467

Information

Received: 18 June 2019; Revised: 16 August 2019; Accepted: 1 September 2019; Published: Winter 2020
First available in Project Euclid: 5 January 2021

MathSciNet: MR4194936
Digital Object Identifier: 10.1216/jca.2020.12.467

Subjects:
Primary: 13D02, 13D07

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 4 • Winter 2020
Back to Top